# SDR SWIA201334784

- Difficulty date: September 26, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 32,022 hours, 44,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  FLT#5355 CLEANED & LUBED MAIN CABIN DOOR.  OPERATIONS CHECKED GOOD.
